# SDR UIEA2011041000242

- Difficulty date: April 10, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 83,121 hours, 11,359 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COWLING - NR 4 RT ENGINE CORE COWL OUTER SKIN - CRACK - REPAIR - DURING MX WALKAROUND, MX FOUND A CRACK ON THE NR 4 RT CORE COWL OUTER SKIN.  THE CIRCUMFERENTIAL CRACK IS APPROX 1 IN LONG.  THE LENGTH OF THE CRACK EXCEEDS THE SRM LIMITS.  (DISPOSITION IS TO STOP DRILL THE LOWER ENDS OF THE CRACK WITH A 0.250 IN. DIAMETER HOLE; DVI EVERY 3 FLIGHT CYCLES; AND A PERMANENT REPAIR AT THE NEXT A-CHECK AFTER PART 1; EO 4471A070, SRM 51-10-02, SRM 54-41-01 FIG 101, SRM 54-41-01 FIG 201, RPR 3, DER 8110-3 FORM DTD 10APR11.)
